# SDR AALA202305033165

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 16,817 hours, 7,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: (CPCP)-53-380-00 CORROSION MAIN CABIN AFT WET AREA BEAM STA 986.5 LBL 45. REPAIRED MAIN CABIN AFT WET AREA BEAM STA 986.5 LBL 45 IAW B737-NG SRM 53-70-51-2R.
